# SDR CA140617005

- Difficulty date: June 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Damaged
- Location: Nr 4
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT LANDED AND WAS TOWED TO PARKING STATION, WALK AROUND REVEALED THE NR 4 TIRE WAS FLAT AND THE NR 4 BRAKE LINE SEVERED.  FURTHER INVESTIGATION REVEALED LARGE AMOUNT OF DAMAGE TO NR 4 WHEEL ASSY, BRAKE, AXLE, BRAKE HOSE AND SEVERAL OTHER PARTS.  NOTE: PILOT MENTIONED IN HIS REPORT THAT WHEN INITIALLY DEPARTING, THE OTBD ANTISKID C/L ILLUMINATED.  ANTI-SKID SYS TESTED SUCCESSFULLY WITH NO FINDINGS.  NR 4 MLG WHEEL ASSY WHICH FAILED WAS INSTALLED ON 6-JUN-14.  WHEEL BEARNG FAILURE UNDER INVESTIGATION.
